# SDR SIMA201030503

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 24,023 hours, 21,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P207005120
- Condition: Broken
- Location: Cabin
- Part time: 778 hours, 703 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4547 DURING TAXI THE REAR CABIN FLASHLIGHT WAS LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT CABIN FLASHLIGHT AND CRADLE ASSEMBLY IAW E135 AMM 33-10-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
